# SDR UIEA2020070701495

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME BS 1000 BULKHEAD CHORD STR 37L-STR 39L AFTER INSPECTION FOUND CRACK APPROX 0.75".  FUSELAGE MAIN FRAME BS 1000 BULKHEAD CHORD STR 37L- STR 39L CRACKED AREA REPAIRED IAW EO 4453A506 PART 3. THIS REPAIR IS A MAJOR REPAIR.
